# SDR CALA2013102392289

- Difficulty date: October 22, 2013
- Submitted: October 25, 2013
- Operation: Air carrier
- Aircraft: N177UA
- Make and model: Boeing 747422
- Aircraft serial: 24384
- Aircraft time: 95,664 hours, 11,546 cycles
- Engine: Pwa PW4056
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Controller
- Part number: 7927558
- Part serial: 9905120
- Condition: Damaged
- Location: Bleed Air Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 ENG PRESSURE CONTROLLER CANNON PLUG RECEPTACLE LOOSE.  REPLACED NR 4 ENG PRESSURE CONTROLLER.
